The Normal Stress Dıstribution in an Infinite Elastic Body with a Locally Curved and Hollow Fiber under Geometrical Nonlinear Statement


Şimşek Alan K.

NONLINEAR ANALYSIS AND DIFFERENTIAL EQUATIONS, vol.4, no.6, pp.295-304, 2016 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 4 Issue: 6
  • Publication Date: 2016
  • Journal Name: NONLINEAR ANALYSIS AND DIFFERENTIAL EQUATIONS
  • Journal Indexes: Business Source Elite
  • Page Numbers: pp.295-304
  • Yıldız Technical University Affiliated: Yes